# SDR CA140121005

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,950 hours
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ABOVE 80KTS AIR TRAFFIC CONTROL ADVISED THE FLIGHT CREW OF FUEL LEAKING FROM THE NR 2 ENGINE.  THE FLIGHT CREW REJECTED THE TAKEOFF AND SAFELY RETURNED BACK TO THE GATE.  MAINTENANCE TRACED THE LEAK BACK TO THE RT SURGE TANK VENT.  THE FOLLOWING ACTIONS WERE CARRIED OUT BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE. RT SURGE TANK FOUND WITH FUEL FROM REFUEL PROCEDURE, THIS IS NORMAL OPERATION FOR THIS FUELING CONDITION.  SURGE TANK WILL DRAIN WHEN NR 2 MAIN TANK FUEL IS CONSUMED IAW SDS 28-10-10-401 AND AMM 28-10-00 INSPECTION.  HIGH ENERGY STOP INSPECTION CARRIED OUT IAW AMM 05-51-07, 34 MILL FT LBS ENERGY USED, CAUTION RANGE OBSERVED AMM 32-45-00 CARRIED OUT NO FAULTS FOUND.
